# SDR SWIA200921319

- Difficulty date: January 30, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N405SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Aircraft time: 38,712 hours, 32,628 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FS 621 AFT PRESSURE BULKHEAD CRACKED.  REPAIRED PER REO.
